Volume 9, Number 1 (2010) | JIRSS 2010, 9(1): 21-40 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Razmkhah M, Khatib B, Ahmadi J. Reconstruction of Order Statistics in Exponential Distribution. JIRSS. 2010; 9 (1) :21-40
URL: http://jirss.irstat.ir/article-1-79-en.html

Abstract:   (6169 Views)
In this article, a new censoring scheme is considered, namely, a middle part of a random sample is censored. A treatment for reconstructing the missing order statistics is investigated. The proposed procedure is studied in detail under exponential distribution which is widely used as a constant failure model in reliability. Different approaches are used to obtain point and interval reconstructors and then they are compared. A numerical example is presented for illustrating all the proposed inferential procedures. Eventually, we present some remarks including how the results of the paper can be used when the parameters of the exponential distribution are unknown. 
Full-Text [PDF 133 kb]   (1974 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/11 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb